Alert archive / Tennessee / Frost Advisories in 2012
Frost Advisory 3, NWS Morristown, TN
NWS Morristown, TN issued this frost advisory at Apr 11, 2012, 3:01 PM EDT for 5 counties in Tennessee. It took effect at Apr 12, 2012, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2012, 3:01 PM EDT (19:01 UTC)
- In effect from
- Apr 12, 2012, 2:00 AM EDT
- Expired
- Apr 12, 2012, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Morristown, TN
Counties Bradley County, TN, Hamilton County, TN, McMinn County, TN, Meigs County, TN, Rhea County, TN
The radar
The Northeast Alabama radar (KHTX), 120 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2101 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
510 WWUS74 KMRX 111901 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 301 PM EDT WED APR 11 2012 ...FROST AND FREEZING TEMPERATURES EXPECTED THURSDAY MORNING... .AN UNSEASONABLY COLD AIR MASS WILL CONTINUE TO BE OVER THE SOUTHERN APPALACHIAN REGION THROUGH THURSDAY...CREATING FREEZING TEMPERATURES AND AREAS OF FROST EARLY THURSDAY MORNING. NCZ060-061-TNZ012>018-035>047-067>074-081-082-086-087-098-101-102- VAZ001-002-005-006-008-120900- /O.UPG.KMRX.FZ.A.0002.120412T0600Z-120412T1300Z/ /O.NEW.KMRX.FZ.W.0002.120412T0600Z-120412T1300Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-NORTHWEST MONROE-SOUTHEAST MONROE-MARION- WEST POLK-EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE... MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP... PIKEVILLE...MADISONVILLE...COKER CREEK...JASPER...BENTON... DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY...LEBANON... ABINGDON 301 PM EDT WED APR 11 2012 /201 PM CDT WED APR 11 2012/ ...FREEZE WARNING IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM EDT /8 AM CDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 9 AM EDT /8 AM CDT/ THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * EVENT...TEMPERATURES WILL FALL TO NEAR OR BELOW FREEZING IN MANY LOCATIONS OVERNIGHT. SHELTERED VALLEYS WILL FALL INTO THE 20S...ESPECIALLY IN THE MOUNTAINS OF EAST TENNESSEE. * TIMING...TEMPERATURES WILL APPROACH FREEZING AFTER 2 AM AND CONTINUE TO FALL...WITH FREEZING CONDITIONS EXPECTED FOR 1 TO 4 HOURS. TEMPERATURES WILL RISE ABOVE FREEZING BETWEEN 8 AM AND 10 AM THURSDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL DAMAGE OR KILL SENSITIVE AND TENDER VEGETATION THAT IS LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE VEGETATION THAT ARE LEFT UNPROTECTED. && $$ TNZ083>085-099-100-120900- /O.UPG.KMRX.FZ.A.0002.120412T0600Z-120412T1300Z/ /O.NEW.KMRX.FR.Y.0003.120412T0600Z-120412T1300Z/ RHEA-MEIGS-MCMINN-HAMILTON-BRADLEY- INCLUDING THE CITIES OF...DAYTON...DECATUR...ATHENS... CHATTANOOGA...CLEVELAND 301 PM EDT WED APR 11 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * EVENT...WITH TEMPERATURES DROPPING INTO THE MID 30S TONIGHT...AREAS OF FROST ARE EXPECTED TO DEVELOP. SOME LOW LYING AREAS MAY SEE TEMPERATURES NEAR FREEZING. * TIMING...TEMPERATURES LATE TONIGHT AND THURSDAY MORNING MAY FALL TO NEAR FREEZING SHORTLY BEFORE SUNRISE...WITH FROST CONDITIONS POSSIBLE FOR 1 TO 3 HOURS. * IMPACTS...FROST MAY DAMAGE SENSITIVE AND TENDER VEGETATION THAT IS LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNPROTECTED. && $$ DGS
1 follow-up statement
125 WWUS74 KMRX 120658 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 258 AM EDT THU APR 12 2012 ...FROST AND FREEZING TEMPERATURES EXPECTED THIS MORNING... .AN UNSEASONABLY COLD AIR MASS WILL CONTINUE TO BE OVER THE SOUTHERN APPALACHIAN REGION TODAY...CREATING FREEZING TEMPERATURES AND AREAS OF FROST EARLY THIS MORNING. NCZ060-061-TNZ012>018-035>047-067>074-081-082-086-087-098-101-102- VAZ001-002-005-006-008-121300- /O.CON.KMRX.FZ.W.0002.000000T0000Z-120412T1300Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-NORTHWEST MONROE-SOUTHEAST MONROE-MARION- WEST POLK-EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE... MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP... PIKEVILLE...MADISONVILLE...COKER CREEK...JASPER...BENTON... DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY...LEBANON... ABINGDON 258 AM EDT THU APR 12 2012 /158 AM CDT THU APR 12 2012/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ THIS MORNING... * EVENT...TEMPERATURES WILL FALL TO NEAR OR BELOW FREEZING IN MANY LOCATIONS THIS MORNING. SHELTERED VALLEYS WILL FALL INTO THE 20S...ESPECIALLY IN THE MOUNTAINS OF EAST TENNESSEE. * TIMING...TEMPERATURES WILL APPROACH FREEZING AFTER 2 AM AND CONTINUE TO FALL...WITH FREEZING CONDITIONS EXPECTED FOR 1 TO 4 HOURS. TEMPERATURES WILL RISE ABOVE FREEZING BETWEEN 8 AM AND 10 AM THIS MORNING. * IMPACTS...FREEZING TEMPERATURES WILL DAMAGE OR KILL SENSITIVE AND TENDER VEGETATION THAT IS LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE VEGETATION THAT ARE LEFT UNPROTECTED. && $$ TNZ083>085-099-100-121300- /O.CON.KMRX.FR.Y.0003.000000T0000Z-120412T1300Z/ RHEA-MEIGS-MCMINN-HAMILTON-BRADLEY- INCLUDING THE CITIES OF...DAYTON...DECATUR...ATHENS... CHATTANOOGA...CLEVELAND 258 AM EDT THU APR 12 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * EVENT...WITH TEMPERATURES DROPPING INTO THE MID 30S THIS MORNING... AREAS OF FROST ARE EXPECTED TO DEVELOP. SOME LOW LYING AREAS MAY SEE TEMPERATURES NEAR FREEZING. * TIMING...TEMPERATURES THIS MORNING MAY FALL TO NEAR FREEZING SHORTLY BEFORE SUNRISE...WITH FROST CONDITIONS POSSIBLE FOR 1 TO 3 HOURS. * IMPACTS...FROST MAY DAMAGE SENSITIVE AND TENDER VEGETATION THAT IS LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNPROTECTED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this frost advisory went out at Apr 11, 2:55 PM EDT, 6 minutes earlier.
Area forecast discussion, Apr 11, 2:55 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
255 PM EDT WED APR 11 2012
.SHORT TERM (TONIGHT THROUGH FRIDAY)...
WITH A LARGE HIGH PRESSURE RIDGE OVER THE MS VALLEY AND A CLOSED
UPPER LOW OFF THE NEW ENGLAND COAST...A DEEP NORTHERLY FLOW OF COLD
AIR WILL CONTINUE ACROSS THE TN VALLEY TONIGHT AND THURSDAY. AS
WINDS DROP TO NEAR CALM AFTER SUNSET THIS EVENING...EXCELLENT
RADIATIONAL COOLING CONDITIONS WILL ALLOW TEMPS TO DROP INTO THE
UPPER 20S NORTH TO MID 30S SOUTH. SUB-FREEZING TEMPS ARE LIKELY IN
SHELTERED VALLEYS OF SW VA/NE TN...TN MOUNTAINS...SW NC...AND THE
CUMBERLAND PLATEAU. THE KNOXVILLE AREA WILL BE CLOSE TO
FREEZING...WITH ENOUGH POCKETS AT OR BELOW TO WARRANT A FREEZE
WARNING. EXPECT THE CHATTANOOGA AREA TO BOTTOM OUT IN THE MID
30S...AND WILL HAVE A FROST ADVISORY THERE.
WHILE 1000-850 MB THICKNESS VALUES TOMORROW ARE SHOWN BY MODELS TO
BE IDENTICAL TO TODAY...TEMPS SHOULD BE A BIT WARMER THURSDAY WITH
LIGHTER WINDS AND LESS COLD ADVECTION. HIGHS WILL STILL BE BELOW
NORMAL...IN THE UPPER 50S NORTH TO MID 60S SOUTH. LOW TEMPS THURSDAY
NIGHT MAY APPROACH OR DROP JUST BELOW FREEZING AGAIN ACROSS NORTHERN
AREAS AND IN THE MOUNTAINS. ANOTHER FROST ADVISORY OR FREEZE WARNING
MAY BE NEEDED AGAIN...BUT WILL HOLD OFF ON ANY ADDITIONAL W/W/A
STATEMENTS AT THIS TIME. TEMPS SHOULD REBOUND TO NEAR NORMAL BY
FRIDAY AFTERNOON AS THE UPPER RIDGE MOVES DIRECTLY OVERHEAD...MID
60S TO LOWER 70S.
REGARDING FIRE WEATHER CONCERNS FOR THURSDAY...WHILE VERY LOW
AFTERNOON RELATIVE HUMIDITIES WILL CONTINUE...WINDS ARE NOT EXPECTED
TO BE GUSTY...AND SUSTAINED WINDS SHOULD GENERALLY BE UNDER 10 MPH.
.LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...QUIET WEATHER PATTERN
FOR MUCH OF THE EXTENDED WITH RIDGE OF HIGH PRESSURE POSITIONED OVER
THE SOUTHEASTERN U.S. STORM TRACK STAYS TO THE NORTH THROUGH MONDAY
WITH A WARMING TREND DEVELOPING OVER THE AREA FOR THE WEEKEND.
MAIN SYSTEM FOR THE EXTENDED WILL BE A COLD FRONT PROGGED TO MOVE
THROUGH ON TUESDAY AFTERNOON INTO TUESDAY EVENING. SOME CONVECTION
MAY LINGER INTO WEDNESDAY OVER NORTHERN AND EASTERN LOCATIONS AS THE
FRONT PULLS AWAY FOR THE REGION.
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 35 66 38 72 49 / 0 0 0 0 0
KNOXVILLE AIRPORT, TN 33 63 37 69 46 / 0 0 0 0 0
OAK RIDGE, TN 32 63 36 69 47 / 0 0 0 0 0
TRI CITIES AIRPORT, TN 29 60 32 67 41 / 0 0 0 0 10
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...FREEZE WARNING FROM 2 AM TO 9 AM EDT THURSDAY FOR THE FOLLOWING
ZONES: CHEROKEE...CLAY.
TN...FREEZE WARNING FROM 2 AM EDT /1 AM CDT/ TO 9 AM EDT /8 AM CDT/
THURSDAY FOR THE FOLLOWING ZONES: ANDERSON...BLEDSOE...
BLOUNT SMOKY MOUNTAINS...CAMPBELL...CLAIBORNE...COCKE SMOKY
MOUNTAINS...EAST POLK...GRAINGER...HAMBLEN...HANCOCK...
HAWKINS...JEFFERSON...JOHNSON...KNOX...LOUDON...MARION...
MORGAN...NW BLOUNT...NORTH SEVIER...NORTHWEST CARTER...
NORTHWEST COCKE...NORTHWEST GREENE...NORTHWEST MONROE...
ROANE...SCOTT TN...SEQUATCHIE...SEVIER SMOKY MOUNTAINS...
SOUTHEAST CARTER...SOUTHEAST GREENE...SOUTHEAST MONROE...
SULLIVAN...UNICOI...UNION...WASHINGTON TN...WEST POLK.
FROST ADVISORY FROM 2 AM TO 9 AM EDT THURSDAY FOR THE FOLLOWING
ZONES: BRADLEY...HAMILTON...MCMINN...MEIGS...RHEA.
VA...FREEZE WARNING FROM 2 AM TO 9 AM EDT THURSDAY FOR THE FOLLOWING
ZONES: LEE...RUSSELL...SCOTT...WASHINGTON...WISE.
&&
DGS/MJBHazardous weather outlook, Apr 11, 4:43 AM EDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 443 AM EDT WED APR 11 2012 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-120845- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 443 AM EDT WED APR 11 2012 /343 AM CDT WED APR 11 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... GUSTY WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITIES TO PRODUCE AN INCREASED FIRE DANGER ACROSS THE AREA THIS AFTERNOON AND EARLY EVENING. IN ADDITION...AN UNSEASONABLY COLD AIR MASS WILL LINGER OVER THE REGION...ALLOWING AREAS OF FROST TO DEVELOP LATE TONIGHT...AS WELL AS FREEZING TEMPERATURES OVER SOUTHWEST VIRGINIA AND NORTHEAST TENNESSEE AND THE MOUNTAINS THIS MORNING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... AN UNSEASONABLY COLD AIR MASS WILL LINGER OVER THE SOUTHERN APPALACHIAN REGION THROUGH THURSDAY NIGHT...WITH AREAS OF FROST AGAIN POSSIBLE ON THURSDAY AND FRIDAY MORNINGS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Apr 11, 11:35 AM EDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 1135 AM EDT WED APR 11 2012 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-112300- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE... MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP... PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON... DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY...LEBANON... ABINGDON 1135 AM EDT WED APR 11 2012 /1035 AM CDT WED APR 11 2012/ ...INCREASED FIRE DANGER THIS AFTERNOON AND EARLY EVENING OVER SOUTHWEST VIRGINIA...EAST TENNESSEE...AND EXTREME SOUTHWEST NORTH CAROLINA... GUSTY WINDS ARE EXPECTED AGAIN THIS AFTERNOON AND EARLY EVENING OVER THE SOUTHERN APPALACHIAN REGION. WITH A DRY AIR MASS IN PLACE...THESE GUSTY WINDS WILL COMBINE WITH VERY LOW RELATIVE HUMIDITIES TO PRODUCE AN INCREASED FIRE DANGER OVER SOUTHWEST VIRGINIA...EAST TENNESSEE...AND EXTREME SOUTHWEST NORTH CAROLINA. AREA RESIDENTS ARE DISCOURAGED FROM BURNING THIS AFTERNOON AND EARLY EVENING...DUE TO THE INCREASED POTENTIAL FOR FIRE GROWTH AND SPREAD. DGS
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:49 PM EDT | Freeze Watch | MRX | Anderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more | 18 hr |
| Apr 11, 3:01 PM EDT | Freeze Warning | MRX | Anderson, Bledsoe, Blount, Campbell, Carter, Claiborne and 22 more | 18 hr |
Nearby
Frost Advisories in Tennessee, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.